1. Join Now

    AVForums.com uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.

Green tinge when using theatertek and ati 9600se with latest catalyst drivers

Discussion in 'Desktop & Laptop Computers Forum' started by fallwood, Oct 12, 2004.

  1. fallwood

    fallwood
    Active Member

    Joined:
    Sep 10, 2004
    Messages:
    864
    Products Owned:
    0
    Products Wanted:
    0
    Trophy Points:
    18
    Location:
    Leeds
    Ratings:
    +6
    Ive noticed a greenish tinge on some skin tones when using theatertek with my radeon 9600se, i have read something somewhere (cant find it now) about the latest catalyst drivers setting the colour to its own preset hdtv settings when viewing dvd's though 720p, apparently the settings are wrong and can cause some undesirable colour effects, anyone else had a problem with the new drivers.
     

Share This Page

Loading...